My 44 year old husband has had epilepsy since age 13. First he took Phenobarbital and through the years he has been on tegretol, dilantin and now Depakote ER which controls his seizures very well. We found out recently though that he has osteoporosis and fractures. His doctor says this could have been caused by the epilepsy medicaitons. Has anyone else heard of this? He is being treated with Fosamax, Mircalcin and Calcium supplements, but I wanted to find out how common this is. I don't want anyone else to go through the pain he has becuse of this.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...